# SDR CALA2022011800172

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 114,620 hours, 17,771 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Altimeter
- Part number: 403989290
- Part serial: 97064092
- Condition: Fluctuates
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER WOULD SHOW ALTITUDE BOUNCING UP TO 200FT DURI NG FLIGH T IN LEVEL FLIGHT. CAPTAIN''S ALTIMETER REPLACED IAW AMM. 34-13-01-404-004. ALL OPS NORMAL. ADD EMP:314121 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1152089  SN OFF 2356 IPC REFERENCE # 31-11-11-27
